MathSciNet Relay Station
MathSciNet bibliographic data
MR274534 (43 #297) 16.96 (05.00)
Lin, Y.-F.; Ratti, J. S. Connectivity of the graphs of semirings: Lifting and product. Proc. Amer. Math. Soc. 24 1970 411–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement